≡ ▼
ABC Homeopathy Forum

 

 

Similar posts:

Nephrotic Syndrome For 2Yrs Baby 23Nephrotic syndrome 1Nephrotic Syndrome - Hypertension 15Nephrotic Syndrome 4Nephrotic Syndrome 22Nephrotic syndrome 40Nephrotic Syndrome - Terebinthina 2Homeopath for Nephrotic Syndrome in Delhi 8minimal change disease nephrotic syndrome 1Minimal Change Nephrotic Syndrome 3

 

The ABC Homeopathy Forum

nephrotic syndrome

hi please help my 4yr old son is suffering with nephrotic syndrome since nov 2011. has been on prednisolone 35mg everyday. has hardly went into remission 1-2 week. so many relapses. nehrologist said he is sterois dependant. commenced on cyclophosphomide for 8 weeks along with steroids. did not help. he is now on prednisolone and tacrolimus since july but seems to not helping. desperatly needed help thank you
 
  salochna on 2012-09-21
This is just a forum. Assume posts are not from medical professionals.
Can you please give the following information in respect of your son.

Please describe his complaint like there is urine retention, foul urine, burning micturition. These details help more than the name of pathological condition.

1.whether he prefers warm surroundings ie whether he likes to be covered or he prefers cold surroundings and open air.

2.whether he has a mild disposition or an irritable disposition. How is his attitude towards his friends and relatives?

3.What other physical problems, if any does he have.

4.At what time he feels better and at what time does he feel worse like in the morning, evening, late night etc.

5.What do you think is the causative factor for starting his problems.

6.How is his thirst for cold drinks, hot drinks and water?

7.How is the bowel movement? Normal, constipated or loose.

8.Whether the child prefers to move around or prefers to keep still.
 
kadwa 8 years ago
first of all thank you very much for your reply.
when he gets swelling on his eyelids. urine shows 4+ then he suffers with urine retention, not smelly but very frothy.which is showing at present., likes to be covered all the time., very irritable, hyper, gets emotional very easily.it has been 4 months calanzion noted on his left side upper eyelid. his behaviour is same all the time. don not know main cause properly. but he had some spots on his face and abdomen and upper thighs in november 2010 on the airport in thurmenikstan. was not itcy, doctor could not diagnose what was it. they said ? viral. disappeard within seven months without any medication. disappeared in august 2011.in november 2011 diagnosed nephrotic syndrome was hospitalised for a week. has had albumin transfusion and frusemide and spirolactone orally.prednisolone 35mg daily. in march 2011 started to cough a lot. took to doctors said its childhood asthma. put him on inhalers hardly given 3 times in a month for 3-4 months. but did not have any cough and asthma symptoms from december 2011 till now no cough or asthma noted. has had homeopathy medicine for nephrotic syndrome from dr shah from bombay kali carb 30 from may 2012 and he is still on it. he is on kali carb 200cc with phosphorus at present. did not see this is working for nephrotic syndrome. bowel movements normal. prefers to move aroud all the time.
 
salochna 8 years ago
Please give him three doses of Lycopodium 200 as follows and see how that affects in next 15 days (only 3 doses in 15 days).

day 1 morning
1st dose

day 1 evening
2nd dose

day 2 morning
3rd dose

One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.

Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
 
kadwa 8 years ago
thanks for reply. do you mean give 3rd dose on 2nd day morning and wait for two weeks, and also should i continue to give tacrolimus and prednisolone.please reply.thank you
 
salochna 8 years ago
Yes. Tacrolimus and prednisolone should not be withdrawn abruptly. They should be withdrawn in a phased manner if he responds well to the homeopathic remedy.
 
kadwa 8 years ago
ok thank you
 
salochna 8 years ago
hello dear mr kadwa i have recieved medicine lycopodium 200 today. would like to know his protein in urine showed -ve in this morning and had his blood test today albumin shows 38. no swelling on his eyelids and no where else. do you still wanted me to give him 3 doses of lycopodium 200. please reply
thank you
 
salochna 8 years ago
Please give him a single dose instead of three doses and see how he responds in next 15 days.
 
kadwa 8 years ago
ok thank you. i have first given dose in this morning will get intouch with you in next 2 weeks time. thank you very much for answerin my queries. god bless you
 
salochna 8 years ago
hi dr kadwa i have given lycopodium 200 first dose on 26/9. what signs i should be looking in these two weeks what lycopodium does please explain to me thank you
 
salochna 8 years ago
Whatever changes you notice in his physical and mental symptoms should be reported.
 
kadwa 8 years ago
hi his protein spillage is +1 again today it is worrying me now. he did not have any infection at all.plaese reply thank you
 
salochna 8 years ago
There is no need to take remedy right now. Do you notice any other changes in his behavior or other physical symptoms?
 
kadwa 8 years ago
hi DR Kadwa thanks for reply. his urine is -ve yesterday. he is off from prednisolone. he is still on tacrolimus.i have noted he cries more often. he is still hyper but he always been very active child since birth. thank you
 
salochna 8 years ago
On which issues does he cry? Please explain in detail. That will help while writing next prescription.
 
kadwa 8 years ago
hi he cries when he does not get what he wanted. which he never used to do before.he used to be very active in the morning but in these days i have noted he is not as cheerful as he used to be. feels tired all the time. his haemoglobin was last week 12. his appetite is reducing dont know whether that is because he is off from prednisolone from last two weeks.does not like noisy things in these days.legs are more tired all the time.one more thing i need to ask you by doing some studies i have read raw garlic is good to give with honey. i have given that from 20/9/12 till 25/9/12 one small clove a day with honey for five days he was off from steroids he was only on tacrolimus. his protein was 3+, which came to -ve in five days with garlic. and on 26/9 he had his first dose of lycopodium.urine test strips shows -ve protein. one more thing i need to ask you. like i mentioned in the beginning of our conversation he is on homeopathy meds from dr shah from bombay, kalicarb 200 and phosphorous should i continue that or not please reply thank you
 
salochna 8 years ago
No Kali Carb and Phosphorus. No homeopathic remedy for the time being. This behavior is after taking Lycopodium or he has been like that since few months.
 
kadwa 8 years ago
it is all started since he has been on prednisolone since december 2011.day by day they are getting worse. new one is do not like noisy things and legs more tired all the time his urine shows trace today. in this morning he had tummy ache and one episode of loose stool and 4 times vomiting. feeling bit better at just now. what about garlic can i still give it or not. thank you dear.
 
salochna 8 years ago
Don't give garlic until he recovers from his abdominal upset.
 
kadwa 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.